# SDR ASAA2015042211464

- Difficulty date: April 22, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 29,666 hours, 8,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EXIT SIGN CAME OFF NEEDS TO BE REINSTALLED AT 17A. GROUNDED - YES. RESECURED LOWER EXIT SIGN COVER.
